# SDR IPXA2021022265932

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 34,019 hours, 18,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 2 FUSELAGE SKIN AT STA 500-530 STR 19L-20L HAS INCOMING DENT DAMAGE.  REPAIRED PER EA 757-5330-27-A2548 REV-.
